Preprint 132/2006

Towards classification of simple finite dimensional modular Lie superalgebras

Dimitry A. Leites

Contact the author: Please use for correspondence this email.
Submission date: 14. Nov. 2006
Pages: 12
published in: Journal of prime research in mathematics, 3 (2007), p. 101-110 
MSC-Numbers: 17B50, 70F25
Keywords and phrases: Cartan prolongation, Kostrikin-Shafarevich conjecture, modular Lie algebra, Lie superalgebra
Download full preprint: PDF (176 kB)

A conjectural way to construct all simple finite dimensional modularLie (super)algebras over algebraically closed fields is offered (in charac-teristic 2, all graded by integers Lie (super)algebras are expected to beobtained in this way and only part of the non-graded ones). The conjec-ture is backed up with the latest results computationally most difficultof which are obtained with the help of Grozman’s software package Su-perLie.

04.01.2023, 02:13